MAUDE Adverse Event Report: COVIDIEN NORTH HAVEN - MFG BONE WAX; WAX,BONE

COVIDIEN NORTH HAVEN - MFG BONE WAX; WAX,BONE
Model Number BW25G
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Codes Hematoma (1884); No Code Available (3191)
Date of Event 05/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the product had a bad texture and bad support in the bone with difficult use, resulting to an absence of haemostatic effect.Another surgery had been necessary to resolve the case.The patient is alive.No additional information was provided.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: during spin surgery, the product had a bad texture and bad support in the bone with difficult use, resulting to an absence of haemostatic effect.There was an appearance of a hematoma and another surgery had been necessary to resolve the case.The patient is alive.No additional information was provided the current patient status is ok.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.A review of the manufacturing and quality records for this lot found no reports relating to dry or crumbling product.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.

Brand Name
BONE WAX
Common Device Name
WAX,BONE
Manufacturer (Section D)
COVIDIEN NORTH HAVEN - MFG
195 mcdermott road
north haven CT 06473
MDR Report Key6661905
Report Number1219930-2017-05853
Device Sequence Number197677
Product Code MTJ
UDI-Device Identifier20884521196268
UDI-Public20884521196268
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K024372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberBW25G
Device Catalogue NumberBW25G
Device Lot Number16041458
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2017
Initial Date Received by Manufacturer 05/24/2017
Supplement Date Received by Manufacturer06/27/2017
12/05/2017
Initial Report FDA Received Date06/22/2017
Supplement Report FDA Received Date07/26/2017
01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;